# SDR I5PA2024050668801

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 103,853 hours, 26,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3Z876961
- Part serial: 2047
- Condition: Faulty
- Location: Pack Low Limit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NO: N/A (MX INSP) ESI - LEFT PACK BITE ON EICAS. R/R LOW LIMIT VALVE.
